Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

How to treat skin rash, itching, swelling of the face, lips, tongue, breathing problems?

iam using akt4 after 2 months .i have face some problems skin rash, itching or hives, swelling of the face, lips, or tongue, breathing problems, , falls, fever or chills, mouth sores, or sore throat, pinpoint red spots on the skin (this is petechiae), abdominal pain, trouble passing urine or change in the amount of urine, bruising, yellowing of the eyes or skin. i concorn doctors .doctors stop all akt4 tablets.pls help me how to use akt4 tablets.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Jan 2014
Hi. Thanks for posting your concern at HCM

You seem to have developed a drug reaction to the Anti-tubercular treatment.
In such a case it is advisable to stop all the drugs (Isoniazid, Rifampicin, Pyrazinamide and Ethambutol) that you were on, because it could have developed to any one of the drugs out of the four.

Your doctor might refer you to a dermatologist who might ask you to take an oral antihistamine for a few days along with topical application of a steroid based cream for a few days to help the rash resolve.

Once the rash resolves, the normal protocol is to re-introduce one drug at a time, initially in smaller doses e.g 1/4th of the previous dose and then increasing if it does'nt cause any reaction. This helps to identify the culprit drug which was causing reaction and it can then be substituted with an alternative safe drug.


take care
regards
Answered: Fri, 31 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor